# SDR AALA20141023016

- Difficulty date: October 19, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 66,763 hours, 17,767 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Condition: Worn
- Location: Throttle Drum
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFF THROTTLE ON NR 1 ENG, WOULD NOT HOLD AUTO THROTTLES ENGAGED.  FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R ALL BEARINGS IN LT PYLON THROTTLE STRUT DRUM ASSEMBLY.  ACFT FLEW 4.5 HOUR FCF  WITH NO REPEAT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
